# SDR QXEA2017080100503

- Difficulty date: July 2, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8532810115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 (PN 85328210-115) REQUIRES REPLACEMENT. REMOVED SEAT TRACK 11 PN: 85328210-115 REF SRM 51-41-00-00-01. INSTALLED BOLTS ON NEW SEAT TRACK 11 AT STA X 19.500 AND X 32.400 REF SRM 51-41-00-00-01. LOCATED DRILLED AND DEBURRED NEW SEAT TRACK 11 PN: 85328210-115 REF SMR 51-40-07-02-01. INSTALLED COMPLETE NEW SEAT TRACK 11 REF SRM 51-41-00-00-01.
